Anyone get pretty bad depression on clomid?

Discussion in 'Trying To Conceive' started by jenna.yos, Oct 8, 2013.

  1. jenna.yos

    jenna.yos Member

    Joined:
    Aug 3, 2013
    Messages:
    8
    Likes Received:
    0
    Hi,

    This month I went from 50mg of clomid to 100mg. That is enough to make me sad but for the past week (I finished the clomid four days ago) I've been feeling out of control depressed. I don't ever want to be on clomid again and I'm worried what my emotional state is going to do to my marriage. I can tell I'm feeling things pretty extremely and wondered if other people have experienced this even after they're done taking the clomid for that month.

    To make things harder, my friend is pregnant. She was all worried she wouldn't be able to get pregnant because I've had problems so I comforted her and then she got pregnant the first month. She showed me all her pregnancy tests and asked if the lighter line on some could mean something bad. She's been freaking out that something will be wrong. Yesterday with no warning she sent me her ultrasound and she is having twins. Of course I'm happy for her but it's all happening at a really hard time for me and I don't know how to tell her it's hard when she already knows whats going on for me.

    My depression feels out of control. I'm questioning myself and feeling inadequate because I have ehlers danlos syndrome which makes me have really bad pain days and I'm not able to work. On top of that, the fertility stuff makes me feel so inadequate. Did other people have experiences like this on clomid? Does anyone feel like the effects of depression last past the final day of taking the clomid?

    Thanks,

    Jenna
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice